# SDR CA180808022

- Difficulty date: July 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B200CGT
- Aircraft time: 1,109 hours
- Engine: Pwa PT6A50
- Propeller: Hartzl HCE5N3
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 8223065001
- Condition: Inoperative
- Location: Adaptive Flight
- Component: Flt Management, Rkwell
- Component part number: UNKNOWN
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) ADAPTIVE FLIGHT DISPLAY AFD-3700.  DEFECT REPORTED AS CHECK MAINTENANCE CAS MESSAGE AND FMS 2 FAILURE FLAG CAME ON.  TROUBLESHOOTING FAULT CODES 000-0632:AC1, 000-0468:AC1, 000-0336AC1, 000-373:AC1, 000-0590:AC1, 000-2027:AC1, 000-1059:AC1, 000-1060:AC1, 000-1058, AC1 IN ADVANCED MAINTENANCE SCREEN.  TROUBLESHOOTING INCLUDED SWAPPING AFD`S WITH A SPARE ONE AT A TIME, THEN EVENTUALLY REPLACEMENT OF ALL AFD`S TO ORIGINAL POSITIONS (NO CHANGED PART).  DEFECT RESOLVED BY SOFTWARE FILED LOAD PROCEDURE BEING APPLIED TO ALL THREE AFD`S, CHARTS AND CHECKLISTS RELOADED AND GROUND TESTED SERVICEABLE. (TC# 20180808022)
